# SDR DALA14032085807

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY MECHANISM AFT LIFTER SPACER CRACKED.  R & R SPRING ASSY, SPACER, AT R-2 DOOR EMERGENCY MECHANISM AFT LIFTER, IAW CMM 52-11-15.
